Two-Sided Approximation of Eigenvalues of Some Elliptic Operators
Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 994-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_7_a13,
author = {V. G. Prikazchikov},
title = {Two-Sided {Approximation} of {Eigenvalues} of {Some} {Elliptic} {Operators}},
journal = {Differencialʹnye uravneni\^a},
pages = {994--998},
year = {2004},
volume = {40},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_7_a13/}
}
V. G. Prikazchikov. Two-Sided Approximation of Eigenvalues of Some Elliptic Operators. Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 994-998. http://geodesic.mathdoc.fr/item/DE_2004_40_7_a13/